D.2.4 grobcov_lib: Groebner Cover for parametric ideals: Comprehensive Groebner Systems, Groebner Cover, Canonical Forms, Parametric Polynomial Systems. The library contains Montes-Wibmer’s algorithms to compute the canonical Groebner cover of a parametric ideal as described in the paper: Montes A., Wibmer M., ”Groebner Bases for Polynomial Systems with parameters”. Journal of Symbolic Computation 45 (2010) 1391-1425.

Keywords for this software

Anything in here will be replaced on browsers that support the canvas element